# SDR USAA2008112092093

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 36,239 hours, 14,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Part number: 1012881
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 635 - RDU-PHX - EEL - LAST ROW AIRCRAFT LEFT EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT SEAT MOUNT.  OPERATIONAL CHECK WAS GOOD.
